# SDR CALA2022112303198

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 76,721 hours, 27,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8042
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ERRONEOUS PREDICTIVE WINDSHEAR ALERT ON TAKEOFF  ROLL   REMOVED AND REPLACED RADAR R/T , OPS CHECK GOOD. REF AMM 34-43-41-400-801 AND FIM 34-43 TASK 815.   REMOVED AND REPLACED RADAR R/T , OPS CHECK GOOD. REF AMM 34-43-41-400-801 AND FIM 34-43 TASK 815.
